Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Simplified forecasting by polynomial regression with equally spaced values of the independent variable

Authors: Jack Laderman and Julian D. Laderman
Journal: Math. Comp. 38 (1982), 601-610
MSC: Primary 62J02; Secondary 65U05
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A method is developed and tables are presented which yield polynomial least squares forecasts by computing the inner product of two n-component vectors, where n is the number of observed points.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 62J02, 65U05

Retrieve articles in all journals with MSC: 62J02, 65U05

Additional Information

PII: S 0025-5718(82)99830-1
Keywords: Forecasting by least squares, finite differences, matrix inversion by the square root method
Article copyright: © Copyright 1982 American Mathematical Society